# SDR PCAA0211140

- Difficulty date: December 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 28,554 hours, 32,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: BV0330211150
- Part serial: NA
- Condition: Burned
- Location: Seat 2 D/F
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LGA-FLIGHT#3747. CREW REPORTED A HOT ELECTRICAL SMELL IN THE FORWARD CABIN. MAINTENANCE FOUND A LIGHT SOCKET SHORTED OUT, REMOVED THE BULB AND ISOLATED THE SOCKET. MEL 33-02 WAS ISSUED AND AIRCRAFT RETURNED TO SERVICE. DURING MAINTENANCE RON 03DEC02 BOTH OVERHEAD LIGHT SOCKETS AT SEAT 2D/F WERE REPLACED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
